Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Efferox side effects megamufn

Posted by PuraVida on March 14, 2003, at 12:15:21

In reply to Re: Efferox side effects, posted by megamufn on March 14, 2003, at 6:12:47

Hi MM (love your name!)

I know just how you feel about the motivation. I just started Effexor, so we'll see. I had the same problem w/ Paxil - I slept so much!

On thing I have noticed with myself is a cycle with the anxiety and motivation. When I get really motivated, sometimes it gets too much and gets me anxious - which is uncomfortable so I back off, and take it easy. If I go through this for awhile I think I just give up, and it becomes more of a truer depression. Anyhow, I've been taking a mood stabilizer too, and that HAS seemed to help me find the balance.
Hope this helps -

PV

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PuraVida thread:13781
URL: http://www.dr-bob.org/babble/20030314/msgs/209080.html